Journal of Applied Mathematics

The Existence of Multiple Periodic Solutions of Nonautonomous Delay Differential Equations

Huafeng Xiao and Bo Zheng

Full-text: Open access

Abstract

We study the multiplicity of periodic solutions of nonautonomous delay differential equations which are asymptotically linear both at zero and at infinity. By making use of a theorem of Benci, some sufficient conditions are obtained to guarantee the existence of multiple periodic solutions.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 829107, 15 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.jam/1313170515

Digital Object Identifier
doi:10.1155/2011/829107

Mathematical Reviews number (MathSciNet)
MR2810577

Zentralblatt MATH identifier
1222.34086

Citation

Xiao, Huafeng; Zheng, Bo. The Existence of Multiple Periodic Solutions of Nonautonomous Delay Differential Equations. J. Appl. Math. 2011 (2011), Article ID 829107, 15 pages. doi:10.1155/2011/829107. https://projecteuclid.org/euclid.jam/1313170515


Export citation